Alert archive / Iowa / River Flood Warnings in 2014

River Flood Warning 16, NWS Quad Cities, IA

April 14, 2014Johnson County, Washington County, Iowa

NWS Quad Cities, IA issued this river flood warning at Apr 14, 2014, 10:22 AM CDT for Johnson County, Washington County, Iowa. It took effect at Apr 14, 2014, 3:12 PM CDT. It was in force for 59 hr.

The area

The outline as issued.

The facts

Issued
Apr 14, 2014, 10:22 AM CDT (15:22 UTC)
In effect from
Apr 14, 2014, 3:12 PM CDT
Expired
Apr 17, 2014, 2:15 AM CDT
In force
59 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Johnson County, IA, Washington County, IA

The radar

The Quad Cities radar (KDVN), 100 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point English River at Kalona (KALI4).

Action stage
13 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05455500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WGUS43 KDVN 141522
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1022 AM CDT MON APR 14 2014

.HEAVY RAINFALL OVER THE WEEKEND IS PUSHING SOME RIVERS INTO FLOOD.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC103-183-150322-
/O.NEW.KDVN.FL.W.0016.140414T2012Z-140417T0715Z/
/KALI4.1.ER.140414T2012Z.140415T0600Z.140415T1915Z.NO/
1022 AM CDT MON APR 14 2014

...FLOOD WARNING IN EFFECT UNTIL TUESDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL TUESDAY.
* AT 10:00 AM MONDAY THE STAGE WAS 12.0 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RIVER IS RISING RAPIDLY AND IS EXPECTED TO
  RISE ABOVE FLOOD STAGE THIS AFTERNOON.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  15.7 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE TUESDAY.

&&
 
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152 4152 9153

$$
2 follow-up statements
266 
WGUS83 KDVN 142027
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 PM CDT MON APR 14 2014

.HEAVY RAINFALL ACROSS IOWA THIS WEEKEND HAS PUSHED THE ENGLISH AND
NORTH SKUNK RIVERS INTO FLOOD.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC103-183-151226-
/O.EXT.KDVN.FL.W.0016.000000T0000Z-140416T1800Z/
/KALI4.1.ER.140415T0600Z.140415T0600Z.140415T0600Z.NO/
326 PM CDT MON APR 14 2014

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL TUESDAY MORNING.
* AT  3:00 PM MONDAY THE STAGE WAS 13.2 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RATE OF RISE OF THE RIVER IS SLOWING
  DOWN. A CREST LOOKS TO OCCUR BEFORE SUNRISE.
* FORECAST...RISE TO FLOOD STAGE TUESDAY MORNING.

&&
 
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152 4152 9153

$$

IAC107-151225-
/O.EXT.KDVN.FL.W.0015.140415T1440Z-140418T1800Z/
/SIGI4.1.ER.140415T1440Z.140416T0000Z.140417T0600Z.NO/
326 PM CDT MON APR 14 2014

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL THURSDAY MORNING.
* AT  2:30 PM MONDAY THE STAGE WAS 12.2 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RIVER CONTINUES TO RISE QUICKLY.
* FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING...AND CONTINUE 
  RISING TO 17.0 FEET TUESDAY EVENING. FALL BELOW FLOOD STAGE 
  THURSDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME 
  COUNTY ROADS AND FARM HOUSES.

&&
 
LAT...LON 4124 9206 4126 9201 4131 9213 4134 9240 4129 9240

$$
478 
WGUS83 KDVN 150135
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
835 PM CDT MON APR 14 2014

.runoff from this past weekends heavy rain was causing some minor flooding
on area tributaries.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC103-183-150205-
/O.CAN.KDVN.FL.W.0016.000000T0000Z-140416T1800Z/
/KALI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
835 PM CDT MON APR 14 2014

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE ENGLISH RIVER AT KALONA.
* AT  8:00 PM MONDAY THE STAGE WAS 12.9 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CRESTED BELOW FLOOD STAGE AT 13.3 FEET. FALL TO 10.2 
  FEET WEDNESDAY MORNING.

&&
 
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152 4152 9153

$$

IAC107-151734-
/O.EXT.KDVN.FL.W.0015.140415T1424Z-140418T1800Z/
/SIGI4.1.ER.140415T1424Z.140416T0000Z.140417T0600Z.NO/
835 PM CDT MON APR 14 2014

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL THURSDAY MORNING.
* AT  7:30 PM MONDAY THE STAGE WAS 13.1 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING...AND CONTINUE 
  RISING TO 17.0 FEET TUESDAY EVENING. FALL BELOW FLOOD STAGE 
  THURSDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME 
  COUNTY ROADS AND FARM HOUSES.

&&
 
LAT...LON 4124 9206 4126 9201 4131 9213 4134 9240 4129 9240

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Apr 14, 9:03 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 14, 9:03 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 AM CDT MON APR 14 2014

.UPDATE...
ISSUED AT 900 AM CDT MON APR 14 2014

WITH SURFACE OBS AND SPOTTER/OBSERVER REPORTS COMING IN WITH ALL
SNOW OVER SOUTHEAST IOWA ALREADY AT 9 AM...AND CONTINUED COLD
ADVECTION TODAY...I HAVE CHANGED THE PRECIP TYPE IN OUR FORECAST
OVER TO SNOW. THERE MAY STILL BE SOME RAIN MIXED AT TIMES...BUT IT
NOW APPEARS THE DOMINANT P-TYPE WILL BE LIGHT SNOW. SOME MODERATE
SNOW IS POSSIBLE LATE MORNING THROUGH AFTERNOON IN THE FAR
EAST...AND WILL BE WATCHED FOR ACCUMULATION UPDATES. THUS FAR I
WOULD EXPECT NO LOCATION TO SEE MORE THAN A HALF INCH ON GRASS
ONLY.
ERVIN

&&

.SYNOPSIS...
ISSUED AT 408 AM CDT MON APR 14 2014

995 MB SFC LOW WAS LOCATED SOUTHEAST OF ROCKFORD IL AT 07Z. STRONG
COLD FRONT WAS EXITING FAR EAST SECTIONS OF CWA. STRONG ISALLOBARIC
MAX AND TIGHT PRESSURE GRADIENT PRODUCING STRONG NORTHERLY WINDS
WHICH HAVE BEEN NEAR WIND ADVISORY CRITERIA AT TIMES WEST OF THE
MISSISSIPPI RIVER. THESE STRONG WINDS USHERING IN MUCH COLDER AIR
WITH TEMPS CRASHING THROUGH THE 30S WEST OF THE MISSISSIPPI. RAIN
HAS CHANGED TO SNOW OVER MUCH OF NORTHEAST IA WHICH SHOWS UP
NICELY ON KDVN WSR-88D DUAL POL CORRELATION COEFFICIENT (CC) DATA
WITH RAIN/SNOW LINE EXTENDING ROUGHLY FROM GALENA IL THROUGH IOWA
CITY IA AT 3 AM CDT.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 408 AM CDT MON APR 14 2014

RAIN/SNOW LINE TO CONTINUE PROGRESSING SOUTHEAST TO NEAR QUAD
CITIES THROUGH SUNRISE. LIGHT SNOW WITH WEAKENING/STRETCHING
DEFORMATION TO BE FOUND EARLY THIS AM NORTH/WEST OF QUAD CITIES
WITH MINOR ACCUM POSSIBLE MAINLY GRASSY AND ELEVATED SURFACES.
MEANWHILE FEW SPRINKLES OR LIGHT RAIN SHOWERS WILL BE FOUND
SOUTH/EAST OF QUAD CITIES EARLY AM. ANTICIPATE A BIT OF A LULL IN
PCPN FOR A TIME MID-LATE AM BEFORE ANOTHER ROUND OF PCPN
CURRENTLY OVER THE CENTRAL PLAINS LIFTS UP ACROSS ROUGHLY THE
SOUTHEAST 1/3-1/2 OF CWA TOWARD MIDDAY THROUGH THIS AFTERNOON
AHEAD OF UPPER TROUGH AND WITH INCREASING DIVERGENCE IN LEFT EXIT
REGION OF H3 JET AND STRENGTHENING FRONTOGENETICAL FORCING.
HAVE KEPT RAIN OR SNOW PTYPE WITH THIS ROUND OF PCPN BUT MAY BE
PREDOMINATELY SNOW WITH TOP DOWN COOLING AND GIVEN STRENGTH OF THE
FORCING. GROUND TEMPS STILL PLENTY WARM WITH DVN 4 INCH SOIL TEMP
AT 50 DEGS AS OF 3 AM... BUT PERIOD OF MODERATE RATES COULD
OVERWHELM TO PRODUCE MINOR ACCUM ON GRASSY SFCS. OTHERWISE...
RAW AND BLUSTERY CONDITIONS ON TAP TODAY. STRONG NORTHERLY WINDS
NEAR ADVISORY CRITERIA EARLY THIS AM TO AVERAGE 20-30 MPH AND
CONTINUE USHERING IN THE UNSEASONABLY COLD AIR... WITH TEMPS WELL
BELOW NORMAL. HIGHS ALL AREAS HAVE ALREADY OCCURRED WITH TEMPS
FALLING UNTIL MID AM BEFORE LEVELING OFF THEN ONLY NUDGE UPWARD
FEW DEGS AND STAYING MAINLY IN THE 30S WITH SOME AREAS POSSIBLY
TOUCHING LOWER 40S SOUTHEAST OF QUAD CITIES BEFORE PCPN THEN WOULD
EXPECT A DROP BACK INTO THE 30S WITH EVAPORATIVE COOLING FROM
PCPN.

TONIGHT...ANY LIGHT SNOW SHOULD EXIT VERY EARLY THIS EVENING FAR
E/SE. THEN...DECREASING CLOUDINESS AND DIMINISHING WINDS
WITH INCREASING SUBSIDENCE... WHICH SHOULD LEND TO GOOD VIEWING OF
LUNAR ECLIPSE /BLOOD MOON/ WITH THE MOON ENTERING THE SUNSET
COLORED SHADOW OF EARTH AT APPROXIMATELY 206 AM CDT. WILL NEED TO
BUNDLE UP THOUGH IF VENTURING OUTDOORS TO SEE ECLIPSE...AS
UNSEASONABLY COLD NIGHT ON TAP WITH NEAR RECORD TO RECORD LOWS IN
THE 20S. PLEASE SEE CLIMATE SECTION BELOW.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 408 AM CDT MON APR 14 2014

MAINLY QUIET AND COLD CONDITIONS EXPECTED EARLY IN THE EXTENDED THEN
PCPN CHANCES INCREASE THURSDAY AFTERNOON THROUGH FRIDAY AS NEXT
SYSTEM APPROACHES THE AREA. TEMPERATURES WILL BE BELOW NORMAL UNTIL
THE WEEKEND.

TUESDAY-WEDNESDAY...DRY BUT COLD CONDITIONS WILL BE SEEN WITH AN
INCREASE IN CLOUDS TUESDAY NIGHT AND WEDNESDAY AHEAD OF SYSTEM
MOVING OVER THE UPPER PLAINS. THIS SYSTEM IS EXPECTED TO STAY TO OUR
NORTH WHERE DYNAMICS/MOISTURE WILL BE FOUND.  85H TEMP PROGS WILL
GENERALLY BE IN THE SINGLE DIGITS BELOW 0C KEEPING TEMPERATURES WELL
BELOW NORMAL TUESDAY AND MODERATING ON WEDNESDAY. SOUTH WINDS TO
INCREASE WEDNESDAY TO 15 TO 25 MPH AS SURFACE LOW MOVES OVER THE PLAINS
AND SUBSEQUENT PRESSURE GRADIENT TIGHTENS OVER IOWA.

WEDNESDAY NIGHT-FRIDAY...COLD FRONT TO TRACK ACROSS MUCH OF THE CWA
THURSDAY BEFORE STALLING CLOSE TO THE MS RVR. MAINTAINED CHANCE POPS
ACROSS THE NW SECTIONS OF THE CWA FOR MAINLY POST FRONTAL RAIN
DURING THE DAY. STRONG SHORTWAVE TO MOVE OVER THE PLAINS THURSDAY
NIGHT AND LIFT NORTHEAST NEAR THE CWA EARLY FRIDAY. A SURFACE LOW
WILL DEVELOP AHEAD OF THIS SOMEWHERE OVER THE PLAINS LIFTING
NORTHEAST AND SPREADING PCPN OVER THE CWA THURSDAY NIGHT-FRIDAY.
LATEST 00Z MODEL SUITE STILL SHOWS SIGNIFICANT DIFFERENCES IN
TIMING/STRENGTH/TRACK OF THIS SYSTEM AND WILL WAIT UNTIL THESE
DIFFERENCES ARE RESOLVED TO ADD MORE DETAIL IN FORECAST. AT THIS TIME
IT DOES APPEAR THAT THE THURSDAY NIGHT-FRIDAY TIME FRAME WILL BE THE
BEST CHANCE FOR PCPN ACROSS THE CWA.

REST OF EXTENDED...DRY CONDITIONS WILL BE SEEN SATURDAY AS HIGH
PRESSURE BUILDS INTO THE MIDWEST. TEMPERATURES WILL BE NEAR TO
SLIGHTLY BELOW NORMAL. BEYOND THIS...THE GFS HAS A DRY FORECAST
SUNDAY AND MONDAY...WHEREAS THE ECMWF HAS ANOTHER WAVE MOVE OVER THE
PLAINS WITH ADDITIONAL PCPN CHANCES OVER THE AREA. MODEL CONSENSUS HAS
SLIGHT CHANCE TO CHANCE POPS FOR THIS ATTIM AND WILL KEEP IN THE
FORECAST FOR NOW.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 638 AM CDT MON APR 14 2014

GUSTY NORTHERLY WINDS AND GENERALLY MVFR CIGS EXPECTED INTO THIS
AFTERNOON...WITH ANY BREAKS IN THE CLOUDS THIS MORNING FILLING
BACK IN WITH STRATOCU WITH COLD AIR ALOFT. A FEW SPRINKLES OR
FLURRIES WILL ALSO BE FOUND THIS MORNING. PRECIPITATION CHANCES
WILL BE INCREASING LATE MORNING AND THROUGH THE AFTERNOON MAINLY
JUST SOUTHEAST OF TERMINALS... WITH RAIN LIKELY MIXING WITH OR
CHANGING TO SNOW. HAVE OPTED FOR VCSH WORDING AT KBRL AND KMLI
BEING IN CLOSER PROXIMITY. VFR CONDITIONS WITH DECREASING CLOUDS
AND WINDS EXPECTED BY MID AFTERNOON THROUGH THIS EVENING...AS HIGH
PRESSURE BEGINS TO BUILD IN.

&&

.HYDROLOGY...
ISSUED AT 408 AM CDT MON APR 14 2014

HEAVIEST RAINS OF GENERALLY 2-4 INCHES FELL OVER NORTHEAST IA PAST
48 HRS. MOST SIGNIFICANT RISES AND POTENTIAL FOR FLOODING WILL BE
FOCUSED ON PORTIONS OF THE IOWA...WAPSIPINICON...MAQUOKETA AND
POSSIBLY CEDAR RIVERS. HEAVY RAINS FELL TO OUR NORTH AS WELL AND
SOME OF THIS ROUTED WATER ALONG WITH WATER FROM AREA TRIBS WILL
LIKELY YIELD RISES ON THE MISSISSIPPI RIVER IN THE COMING DAYS AHEAD.

&&

.CLIMATE...
ISSUED AT 408 AM CDT MON APR 14 2014

RECORD LOWS FOR APRIL 15...

MOLINE.........22 IN 1928
CEDAR RAPIDS...17 IN 1928
DUBUQUE........21 IN 1928
BURLINGTON.....23 IN 1943

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...ERVIN
SYNOPSIS...05
SHORT TERM...05
LONG TERM...GROSS
AVIATION...05
HYDROLOGY...05
CLIMATE...05
Hazardous weather outlook, Apr 14, 7:09 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
709 AM CDT MON APR 14 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-151215-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
709 AM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

PRECIPITATION IS EXPECTED TO MOVE ACROSS SOUTHEAST IOWA...NORTHEAST
MISSOURI...AND NORTHWEST AND WEST CENTRAL ILLINOIS LATE THIS
MORNING AND AFTERNOON BEFORE EXITING EARLY THIS EVENING. THE
PRECIPITATION MAY BEGIN AS RAIN...BUT WILL LIKELY CHANGE TO
SNOW BEFORE ENDING. MINOR ACCUMULATIONS WILL BE POSSIBLE ON
GRASSY SURFACES.

NEAR RECORD TO RECORD LOW TEMPERATURES IN THE 20S OVERNIGHT MAY
DAMAGE ANY SENSITIVE OR TENDER VEGETATION LEFT UNPROTECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Apr 14, 8:09 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
809 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     HEAVY RAIN       CEDAR RAPIDS            41.97N 91.67W
04/14/2014  M4.52 INCH       LINN               IA   PUBLIC

0809 AM     HEAVY RAIN       1 SW NORTH LIBERTY      41.73N 91.62W
04/14/2014  M2.96 INCH       JOHNSON            IA   TRAINED SPOTTER

            STORM TOTAL

&&

DC
Local storm report, Apr 14, 8:24 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
824 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 AM     HEAVY RAIN       2 SSW CALAMUS           41.80N 90.77W
04/14/2014  M2.50 INCH       CLINTON            IA   TRAINED SPOTTER

&&

DC
Local storm report, Apr 14, 8:34 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
834 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     HEAVY RAIN       SSE ATKINS              41.99N 91.86W
04/14/2014  M4.46 INCH       BENTON             IA   TRAINED SPOTTER

            STORM TOTAL

&&

DC
Local storm report, Apr 14, 8:48 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
848 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     HEAVY RAIN       WNW JESUP               42.48N 92.07W
04/14/2014  M3.70 INCH       BUCHANAN           IA   TRAINED SPOTTER

            48 HOUR TOTAL

&&

DC
Local storm report, Apr 14, 9:27 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
927 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 AM     HEAVY RAIN       SSE SHANNON             42.15N 89.74W
04/14/2014  M3.10 INCH       CARROLL            IL   TRAINED SPOTTER

            STORM TOTAL.

&&
Local storm report, Apr 14, 9:56 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
956 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HEAVY RAIN       2 NNW NORTH LIBERTY     41.76N 91.62W
04/14/2014  M4.39 INCH       JOHNSON            IA   TRAINED SPOTTER

            STORM TOTAL.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:48 PM CDTTornado WarningDVNClinton, Jackson27 min
Apr 14, 9:45 AM CDTRiver Flood WarningDVNKeokuk4 days

Nearby

River Flood Warnings in Iowa, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.